... my system I've stopped taking them over 24 hours ago and still feel num all over
Hi you should always check with doc before stopping any meds,but your on a low dose,when I was on this the doctor had me stop it before going onto my new med and I had a higher dose and I needed 72 hours before starting my new so I'd say the same time for you and make sure you add it to your list of meds you can't take good luck
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amitriptyline - Hiya I have been on amiltriptyline for just over 2 weeks, I havent put any weight on
Posted 28 Apr 2011 • 1 answer
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
Posted 26 Nov 2011 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 5 Feb 2016 • 3 answers
Posted 31 Jul 2016 • 1 answer